# SDR HKGA201906260016

- Difficulty date: June 20, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 44,643 hours, 61,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 12048716003
- Condition: Cracked
- Location: Frame 44
- Part time: 44,643 hours, 61,164 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT CRACKED.  REMOVED AND REPLACED THE SUPPORT AND MATCH DRILLED NEW SUPPORT IAW SRM 51-40-02 REV 58).
